`a`
Journal of Industrial and Management Optimization (JIMO)
 

ISSN 1547-5816(print)
ISSN 1553-166X(online)

Current volume

Go

Journal archive

Go


Advanced Search

JIMO is covered in Science Citation Index Expanded, CompuMath Citation Index, Current Contents/Engineering, Computing and Technology ISI Alerting Services.

JIMO is an international journal devoted to publishing peer-reviewed, high quality, original papers on the non-trivial interplay between numerical optimization methods and practically significant problems in industry or management so as to achieve superior design, planning and/or operation. Its objective is to promote collaboration between optimization specialists, industrial practitioners and management scientists so that important practical industrial and management problems can be addressed by the use of appropriate, recent advanced optimization techniques.

It is particularly hoped that the study of these practical problems will lead to the discovery of new ideas and the development of novel methodologies in optimization.

JIMO is published by AIMS and sponsored by the Department of Mathematics and Statistics, Curtin University and the Department of Mathematics, Zhejiang University.

TOP 10 Most Read Articles in JIMO, April 2014

1

A nonsmooth Newton's method for discretized optimal control problems with state and control constraints
Volume 4, Number 2,  Pages: 247 - 270,  2008

Matthias Gerdts and Martin Kunkel

 Abstract       Full Text      Related Articles

2

Spline function smooth support vector machine for classification
Volume 3, Number 3,  Pages: 529 - 542,  2007

Yubo Yuan, Weiguo Fan and Dongmei Pu

 Abstract       Full Text      Related Articles

3

A new exact penalty function method for continuous inequality constrained optimization problems
Volume 6, Number 4,  Pages: 895 - 910,  2010

Changjun Yu, Kok Lay Teo, Liansheng Zhang and Yanqin Bai

 Abstract       References       Full Text      Related Articles

4

Supply chain inventory management via a Stackelberg equilibrium
Volume 2, Number 1,  Pages: 81 - 94,  2006

Yeong-Cheng Liou, Siegfried Schaible and Jen-Chih Yao

 Abstract       Full Text      Related Articles

5

A smoothing scheme for optimization problems with Max-Min constraints
Volume 3, Number 2,  Pages: 209 - 222,  2007

X. X. Huang, Xiaoqi Yang and K. L. Teo

 Abstract       Full Text      Related Articles

6

A penalty function algorithm with objective parameters for nonlinear mathematical programming
Volume 5, Number 3,  Pages: 585 - 601,  2009

Zhiqing Meng, Qiying Hu and Chuangyin Dang

 Abstract       Full Text      Related Articles

7

On second order symmetric duality in nondifferentiable multiobjective programming
Volume 5, Number 4,  Pages: 697 - 703,  2009

Xinmin Yang

 Abstract       Full Text      Related Articles

8

Global optimization algorithm for solving bilevel programming problems with quadratic lower levels
Volume 6, Number 1,  Pages: 177 - 196,  2009

Paul B. Hermanns and Nguyen Van Thoai

 Abstract       Full Text      Related Articles

9

A smoothing approach for semi-infinite programming with projected Newton-type algorithm
Volume 5, Number 1,  Pages: 141 - 151,  2008

Zhi Guo Feng, Kok Lay Teo and Volker Rehbock

 Abstract       Full Text      Related Articles

10

A filled function method for constrained nonlinear integer programming
Volume 4, Number 2,  Pages: 353 - 362,  2008

Yongjian Yang, Zhiyou Wu and Fusheng Bai

 Abstract       Full Text      Related Articles

Go to top